(3.238.248.200)
Users online: 2483    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2019, Volume : 11, Issue : 1
First page : ( 9) Last page : ( 13)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2019.00002.0

Determinantal Identities of-Tetranacci Sequences

Pankaj*

Department of Mathematics, Indira Gandhi University, Meerpur (Rewari)-122502, Haryana, India

*Corresponding Author E-mail: pankajarora1242@yahoo.com

2010 MATHEMATICS SUBJECT CLASSIFICATIONS 11B37, 11B83

Online published on 16 March, 2019.

Abstract

In this paper, we find some new determinantal identities using generalized k-Tetranacci sequences which are defined as: where n, t, i, j, m are positive integers with 0<t<i, i+1 <m, m+1 <p, p+1<u, j=1.

The generalized k-Tetranacci sequences are

Top

Keywords

k-Fibonacci sequence, k-Lucas sequence, k-Tribonacci sequence, k-Tetranacci sequence.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
514,500,955 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.